Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-20-2011, 04:55 PM
nlm nlm is offline
Junior Member
 
Join Date: Jul 2011
Posts: 1
Question Nausea!

My friend just completed Factive about 5 days ago and is still complaining of nausea, sometimes so bad she can't smoke a cigarette. It starts after she eats anything and is horrible. She has two small children to take care of. She also got the RASH everyone else talks about and was told to take Benadryl for that, but she doesn't have med. insurance, so she doesn't know what to do about the nausea. Has anyone else experienced it AFTER completeting the mediation?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:37 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.